# SDR ASAA2018012823297

- Difficulty date: January 28, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,984 hours, 5,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10136
- Condition: Seized
- Location: Left
- Part time: 17,008 hours, 5,656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE LEFT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  THE LEFT ACM WAS FOUND SEIZED IAW FIM 21-53 TASK 817.
